# SDR DALA2024060705865

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Crew Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 OUT OF ADJUSTMENT BELL-CRANK POINT H IN UP AND DOWN POSITION ON PASSEN GER CREW DOOR 841 AT FWD GALLEY AREA. CORRECTIVE ACTION: VERIFIED RIGGING ON BELL-CRANK POINT H IN UP AND DOWN POSITION ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA AS PER A320 FAM AMM 52-11-21-400-001-A. NO ADJUSTMENT REQUIRED. (0379945)
